# SDR DALA13034823163

- Difficulty date: July 13, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N363NB
- Make and model: Airbus A319-114
- Aircraft serial: 1990
- Aircraft time: 22,532 hours, 11,840 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT EMERGENCY BATTERY PACK UNDER RT EMERGENCY EXIT IS SHOWING A BATTERY FAULT. INSTALLED SERVICABLE BATTERY ROBBED FROM ACFT 3116 IAW AMM33-51.
